I am a 48 year old hiv positive male living in the Uk.I have been diagnosed with hiv for the past 9 years & have been on combination therapy med Atripla for the past 3 years with a cd4 of 300 & a undetactable viral load.
I was diagnosed with hep c in May 2008 with lft of approx 2,500.I started hep c treatment on January 7th 2009 & i am in my 5th week taking a weekly injection of Viraferon alfa-2b & Rebetol 3 x 200mg twice daily.My lft is now around 100 & is coming down weekly.at the moment.My Hep C viral load fluctuates between 700,000 & 2 million & the doctors at this point do not know how my treatment will respond.They are going to do another viral load test at week 12.
.I have used anabloic steroids probably 3 times a year mixtures of 2mg decca & 1mg sustanon ,1mg tri tranabol over an 8 week period.I am concerned that I will not be able to take any steroids with my hep C.Please could you honestly advise on theese points-
**if it is posssible to take any anabloic steroids after week 12 if the treatment does not respond the hep c medication.
***if it is posssible to take any anabloic steroids after week 12 if the treatment does start to work with the hep c medication.
****Please advise your view of taking anabloic steroids , Decca , Sustanon & Ti Trenabol with Hep C what are the side affects or can you advise the best solution..
It is generally safe to take injected steroids (if you need them) with chronic HCV. It may be much less safe during the acute event, which you are now experiencing. If your ALT is normal and the HCV RNA is < 600 at week 12 then it will probably be OK to take the injectables only, not the oral steroids. The reason is that the injectables do not go through the liver in the first pass through the blood. The oral steroids are much more dangerous for the liver so you should avoid them at least until you are cured of your HCV. Good luck! DTD
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.